# SDR DALA2017100407255

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK X=-44.5 FROM STA Y=200 TO Y=237 REF NRC S/N 130 (W1). LEVEL CORROSION 2, SEAT TRACK WAS REPAIRED PER SRM 53-20-52-2R-5 FIG 201.
